Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Viorel Barbu
Title: Nonlinear semigroups and differential equations in Banach spaces
Additional book information: Noordhoff International Publishing, Leyden, The Nethedands, 1976, 352 pp.

References [Enhancements On Off] (What's this?)

  • 1. H. Brezis, Opérateurs maximaux monotones et semigroupes de contractions dans les espaces de Hilbert, Math. Studies no. 5, North-Holland, Amsterdam, 1973.
  • 2. M. G. Crandall, An introduction to evolution governed by accretive operators, Dynamical Systems. Vol. 1: An International Symposium, Academic Press, New York, 1976, pp. 131-165. MR 636953
  • 3. M. G. Crandall and L. C. Evans, On the relation of the operator ∂/∂s + ∂/∂r to evolution governed by accretive operators, Israel J. Math. 21 (1975), 261-278. MR 390853
  • 4. Y. Kobayashi, Difference approximation of Cauchy problems for quasi-dissipative operators and generation of nonlinear semigroups, J. Math. Soc. Japan 27 (1975), 640-665. MR 399974
  • 5. I. Miyadera and Y. Kobayashi, Convergence and approximation of nonlinear semigroups, Proc. Japan-France Seminar on Functional Analysis and Numerical Analysis, Tokyo, 1976 (to appear).

Review Information:

Reviewer: Michael G. Crandall
Journal: Bull. Amer. Math. Soc. 84 (1978), 632-637
American Mathematical Society